Alert archive / Mississippi / Flash Flood Warnings in 2012
Flash Flood Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Mar 21, 2012, 7:29 PM CDT for Hancock County, Pearl River County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2012, 7:29 PM CDT (00:29 UTC)
- Expired
- Mar 21, 2012, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hancock County, MS, Pearl River County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 9:50 PM CDT | FLASH FLOOD | 6 Ene Picayune, MS | PEARL RIVER COUNTY SHERIFF OFFICE REPORTED HIGH WATER NEAR THE INTERSECTION OF MOELER AND APPACHE ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 141 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
042
WGUS54 KLIX 220029
FFWLIX
MSC045-109-220330-
/O.NEW.KLIX.FF.W.0007.120322T0029Z-120322T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
729 PM CDT WED MAR 21 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
EASTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 1030 PM CDT
* AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAINFALL LIKELY TO PRODUCE FLASH FLOODING ACROSS
HANCOCK COUNTY AND EASTERN PEARL RIVER COUNTY.
* THE STORMS PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3100 8934 3063 8934 3059 8934 3054 8935
3050 8963 3099 8946 3099 8943 3102 8942
3102 8935
$$
22/TDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 21, 6:16 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 21, 6:16 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
616 PM CDT WED MAR 21 2012
.UPDATE...
LINE OF SHOWERS AND THUNDERSTORMS THAT HAS BEEN IMPACTING THE AREA
HAS SLOWED SIGNIFICANTLY. BANDS ARE EXPECTED TO CONTINUE TO
DEVELOP AND TRACK NORTHEASTWARD FROM NEAR PLAQUEMINES PARISH
THROUGH THE MS COASTAL COUNTIES. INSTABILITY AND SHEAR PARAMETERS
REMAIN SUFFICIENT FOR SEVERE STORMS TO DEVELOP IN THAT AREA
THROUGH AT LEAST 1 AM. FOR THAT REASON...ANOTHER TORNADO WATCH HAS
BEEN ISSUED. PRODUCTS RESENT TO SHOW THIS UPDATE.
&&
.PREV DISCUSSION... /ISSUED 426 PM CDT WED MAR 21 2012/
SHORT TERM...TODAY WAS AN ACTIVE DAY. A LINE OF STRONG TO SEVERE
STORMS PUSHED THROUGH MUCH OF THE AREA WITH A FEW TORNADO ACROSS THE
REGION. RAINFALL WAS NOT QUITE AS MUCH AS EXPECTED BUT BTR AND HDC
STILL REPORTED AROUND 2 INCHES OR MORE.
UPPER LOW WILL CONTINUE TO SPIN OVER THE SRN PLAINS THROUGH
TOMORROW. THIS WILL KEEP THE SWRLY FLOW ALOFT OVER THE REGION. IN
THE LL THE BEST MOISTURE WILL SETUP FROM SW TO NE ACROSS THE ERN
HALF OF THE CWA. THE H85 THETA E RIDGE WILL SET UP FROM HUM TO NEW
TO GPT. THERE WILL ALSO BE SOME DIVERGENCE ALOFT OVER THE ERN HALF
OF THE CWA SO WE EXPECT TO SEE NUMEROUS SHRA AND EMBEDDED TSRA
CONTINUE TO REDEVELOP THROUGH THE NIGHT AND FIRST HALF OF TOMORROW
OVER THE REGION. HAVE CUT BACK ON THE FLASH FLOOD WATCH IN THE WEST
BUT KEPT ALL AREAS EAST OF 55 IN THE WATCH AND ADDED THE REST OF
COASTAL MS DUE TO THE SLOW MOVING LINE. AN ADDITIONAL 1-3 INCHES OF
RAIN IS EXPECTED OVER MUCH OF THE REGION BUT ISOLATED AMOUNTS OF 4-5
COULD BE SEEN IN THE WATCH AREA.
LONG TERM...NO CHANGES MADE TO THE EXTENDED PORTION OF THE FCST.
MDLS CONTINUE TO BE IN DECENT AGREEMENT WITH GETTING THE UPPER LOW
OUT OF PLAINS LATE FRI AND THEN A WEAK FRONTAL PASSAGE SUN. PREV
LONG TERM DISCUSSION APPENEDED.
PREV LONG TERM DISCUSSION...CONDITIONS SHOULD BEGIN TO IMPROVE BY
FRIDAY...HOWEVER THE BOUNDARY COULD STILL BE DRAPED OVER THE AREA.
THIS COULD BE THE FOCUS FOR SHOWER DEVELOPMENT FRIDAY. WILL CARRY A
CHANCE OF SHOWERS FOR FRIDAY. THE BOUNDARY SHOULD BE OUT OF THE AREA
BY SATURDAY AS HIGH PRESSURE BUILDS IN TO THE REGION SATURDAY AND
SUNDAY. EXPECT MOSTLY SUNNY TO PARTLY CLOUDY SKIES FOR THE REST OF
THE FORECAST PERIOD AND HIGH TEMPS IN THE UPPER 70S TO LOW 80S
THROUGH TUESDAY. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE UPPER
50S TO LOW 60S. 13/MH
MARINE...TIGHT PRESSURE GRADIENT LED TO VERY STRONG WINDS OVER THE
LAKES AND INNER WATERS EARLIER TODAY BUT WINDS HAVE BACKED OFF
SIGNIFICANTLY. EXPECTING SOUTHERLY TO SOUTHEASTERLY WINDS OF
15-20KTS WITH HIGHER GUSTS OVER MUCH OF THE OPEN WATER. THE BIGGEST
ISSUE IS SEAS AS THEY HAVE JUMPED UP TO 9 FT IN THE OUTER WATERS.
WAVES AND SEAS WILL REMAIN UP THROUGH TOMORROW AND THUS THE SCY FOR
THE INNER WATERS AND OUTER WATERS WILL REMAIN UP THROUGH TOMORROW
MORNING. /CAB/
AVIATION...
ADVANCEMENT OF CONVECTION APPEARS TO BE SLOWING ALONG THE MS COAST
VICINITY OF KHSA AND KGPT. MEANWHILE...RAINFALL STARTING TO FILL IN
CONVERGING FLOW FROM ACADIANA AREA TO LEADING EDGE...LIKELY TO
CONTINUE OVERNIGHT. WILL MAINTAIN GENERALLY IFR TO LIFR WITH RAIN
INDUCED LOWER CEILINGS AND TRANSITIONAL ZONE OF NORTHERLY WINDS
TRYING TO BACK IN RESPONSE TO CUT-OFF LOW WELL WEST OF THE REGION.
DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NONE.
ACTIVATION..HIGH IMPACT...ERMET AND COMMS DESK
ACTIVITIES...SEVERE WEATHER OPERATIONS FOR TORNADO WATCH
OIL SPILL SUPPORT FOR BARATARIA BAY
MONITORING FLASH FLOOD/RIVER FLOOD POTENTIAL
MONITORING COASTAL FLOODING.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 53 77 55 80 / 90 70 40 20
BTR 53 78 57 83 / 80 50 40 30
ASD 59 77 62 82 / 100 80 50 40
MSY 58 76 64 82 / 100 80 50 40
GPT 64 76 66 81 / 100 90 50 40
PQL 65 79 64 82 / 100 90 50 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR THE FOLLOWING ZONES:
LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...NORTHERN
TANGIPAHOA...ORLEANS...SOUTHERN TANGIPAHOA...ST.
CHARLES...ST. JOHN THE BAPTIST...ST. TAMMANY...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...AND WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
MS...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...PEARL RIVER...PIKE...AND
WALTHALL.
COASTAL FLOOD WARNING UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: AND HANCOCK.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Mar 21, 6:25 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 625 PM CDT WED MAR 21 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-222330- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 625 PM CDT WED MAR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A SLOW MOVING FRONT IS FORECAST TO MOVE THROUGH THE AREA TODAY THROUGH THURSDAY...RESULTING IN SEVERAL HAZARDS ACROSS THE LOCAL AREA. HEAVY RAIN... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL AREAS GENERALLY ALONG AND WEST OF THE I-59 CORRIDOR. WIDESPREAD RAINFALL TOTALS OF 2 TO 3 INCHES ARE POSSIBLE ACROSS THE REGION. SEVERE THUNDERSTORMS... A TORNADO WATCH IS IN EFFECT TODAY UNTIL 1 AM CDT PLAQUEMINES AND SAINT BERNARD PARISHES AS WELL AS COASTAL MISSISSIPPI. SEE WATCH TEXT FOR DETAILS. THE BIGGEST THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE STRONG AND DAMAGING STRAIGHT LINE WIND GUSTS AND THE THREAT OF AN ISOLATED TORNADO. COASTAL FLOODING... A COASTAL FLOOD WARNING IS IN EFFECT FOR COASTAL HANCOCK COUNTY TODAY. SEE WARNING TEXT FOR DETAILS. A COASTAL FLOOD STATEMENT HAS BEEN ISSUED FOR THE ENTIRE COASTLINE OF SOUTHEAST LOUISIANA AND MISSISSIPPI. STRONG SOUTHEAST WINDS WILL LEAD TO ABOVE NORMAL TIDES THROUGH AT LEAST WEDNESDAY. TIDE LEVELS COULD REACH AS HIGH AS 2 FEET ABOVE NORMAL TONIGHT. IMPACTS ARE EXPECTED TO BE MINIMAL AS ASTRONOMICAL TIDES ARE CURRENTLY IN A LOW CYCLE. PLEASE REFER TO THE COASTAL FLOOD STATEMENT FOR ADDITIONAL DETAILS. MARINE... SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR ALL COASTAL WATERS. WINDS AND SEAS WILL SLOWLY DIMINISH WITH HEADLINES EXPIRING BETWEEN 7 PM TODAY AND 7 PM THURSDAY DEPENDING ON LOCATION. PLEASE SEE THE LATEST COASTAL WATERS FORECAST FOR ADDITIONAL DETAILS. RIVER FLOODING... FLOOD WARNINGS ARE NOW EFFECT FOR NUMEROUS POINTS ALONG LOCAL RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING DUE TO HEAVY RAINFALL THAT IS EXPECTED TO IMPACT THE AREA. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR COASTAL WATERS OF SOUTHEAST LOUISIANA AND MISSISSIPPI THROUGH 7 PM THURSDAY. PLEASE SEE THE LATEST COASTAL WATERS FORECAST FOR ADDITIONAL DETAILS. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR NUMEROUS LOCATIONS ALONG AREA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL INFORMATION. OTHERWISE...THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN INITIATED FOR TODAY MARCH 21ST IN SUPPORT OF SEVERE WEATHER AND POSSIBLE FLASH FLOODING. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER OR FLASH FLOODING TO LOCAL LAW ENFORCEMENT OR DIRECTLY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Mar 21, 4:07 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
407 PM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG KILN 30.42N 89.43W
03/21/2012 HANCOCK MS EMERGENCY MNGR
TREES DOWN ALONG CALLINGTON ROAD
0310 PM TSTM WND DMG PEARLINGTON 30.25N 89.60W
03/21/2012 HANCOCK MS EMERGENCY MNGR
TREES DOWN
&&
KGRAHAMLocal storm report, Mar 21, 5:02 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
502 PM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 11 NNW LONG BEACH 30.51N 89.24W
03/21/2012 HARRISON MS PUBLIC
TREES DOWN NEAR HIGHWAY 53...LIZANA SCHOOL ROAD...AND
SAUCIER LIZANA ROAD.
&&
KGRAHAMLocal storm report, Mar 21, 5:10 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
510 PM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM TORNADO 3 NE MADISONVILLE 30.43N 90.13W
03/21/2012 F0 ST. TAMMANY LA NWS STORM SURVEY
A NWS STORM SURVEY TEAM OBSERVED DAMAGE PRODUCED BY A
TORNADO NORTHEAST OF MADISONVILLE. THE TORNADO TOUCHED
DOWN NEAR THE CLUB HOUSE IN TCHEFUNCTA COUNTRY CLUB
ESTATES NEIGBORHOOD. THE TORNADO CONTINUED ON A PATH TO
THE NORTHEAST DOWNING SEVERAL TREES AND PRODUCING MINOR
ROOF DAMAGE TO A COUPLE HOMES BEFORE LIFTING IN A HEAVILY
WOODED AREA BEYOND THE NEIGHBORHOOD. THE TORNADO HAD A
WIDTH OF APPROX 100 YDS AND PATH LENGTH OF ONE HALF MILE.
&&
MEFFERSOSpecial weather statement, Mar 21, 6:05 PM CDT, 1 hour 24 minutes before
LAZ040-062-MSZ080-081-212345- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 605 PM CDT WED MAR 21 2012 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING HANCOCK COUNTY...ST. TAMMANY PARISH...ORLEANS PARISH...HARRISON COUNTY... AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 9 MILES WEST OF DIAMONDHEAD TO 18 MILES EAST OF EAST NEW ORLEANS...MOVING NORTHEAST AT 30 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... KILN...DIAMONDHEAD...WAVELAND AND BAY ST. LOUIS THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. 22/TD
Local storm report, Mar 21, 6:32 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
632 PM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD SLIDELL 30.28N 89.78W
03/21/2012 ST. TAMMANY LA FIRE DEPT/RESCUE
FLASH FLOODING OF BONFOUCA DRIVE IN PALM LAKE SUBDIVISION
WAS REPORTED BY SLIDELL FIRE DEPARTMENT.
&&
MEFFERSOSpecial weather statement, Mar 21, 6:58 PM CDT, 31 minutes before
MSZ080-220045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 658 PM CDT WED MAR 21 2012 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING HANCOCK COUNTY... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 8 MILES WEST OF WAVELAND...OR ABOUT 6 MILES NORTHEAST OF PEARLINGTON...MOVING NORTH AT 35 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BAY ST. LOUIS...STENNIS SPACE CENTER...DIAMONDHEAD AND KILN THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. 7/ARM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 7:09 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 21 min |
| Mar 21, 8:19 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 26 min |
| Mar 21, 8:34 PM CDT | River Flood Warning | LIX | Hancock, Pearl River | 20 days |
| Mar 21, 8:58 PM CDT | Flash Flood Warning | LIX | Harrison | 3 hr |
| Mar 21, 10:08 PM CDT | Tornado Warning | LIX | Harrison | 26 min |
| Mar 21, 11:13 PM CDT | Areal Flood Warning | LIX | Hancock | 4 hr |
| Mar 21, 11:54 PM CDT | Flash Flood Warning | LIX | Harrison | 2 hr |
| Mar 22, 12:18 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 27 min |
| Mar 22, 1:34 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Mar 22, 1:34 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Mar 22, 2:00 AM CDT | Flash Flood Warning | LIX | Harrison | 3 hr |
| Mar 22, 4:52 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 23 min |
| Mar 22, 7:01 AM CDT | Tornado Warning | LIX | Jackson | 29 min |
| Mar 22, 8:10 AM CDT | Flash Flood Warning | LIX | Jackson | 3 hr |
| Mar 22, 9:44 AM CDT | Tornado Warning | LIX | Jackson | 31 min |
| Mar 22, 10:51 AM CDT | River Flood Warning | LIX | Harrison | 55 hr |
| Mar 22, 10:56 AM CDT | River Flood Warning | LIX | Jackson | 10 days |
| Mar 22, 2:03 PM CDT | River Flood Warning | LIX | Harrison | 42 hr |
Nearby
Flash Flood Warnings in Mississippi, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.